# SDR AALA201710269024

- Difficulty date: October 23, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 25,781 hours, 10,152 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE ALARM IN LAVATORY D IS ON.  NO FAULTS NOTED AT GATE.  ACCOMPLISHED SMOKE DETECTOR TEST PER AMM 26-14-01.  OPERATIONAL CHECK GOOD.
